# SDR SIMA2020032321002

- Difficulty date: March 21, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N674RJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500801
- Aircraft time: 37,894 hours, 33,736 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Overwing  Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT RH OVERWING EMERGENCY LIGHT INOP-C/A-RAR RH OVERWING EMERGENCY LIGHT LAMP IAW AMM 33-50-10 OPC GOOD
